# SDR IXXA20151006115

- Difficulty date: October 3, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 56,520 hours, 23,643 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Not Seated
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE ARMED, BLOCKER EXTENDS TOO FAR WHEN ARMED.  RESEATED R4 DOOR RETRACTABLE DOOR HINGE SPRING INTO MECHANISM IAW AMM 52-11-00.  OPERATIONAL CHECKED SATISFACTORY.  NO ADDITIONAL FAULTS NOTED.  ACFT RELEASED TO SERVICE.
